# SDR SWIA200515791

- Difficulty date: June 4, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 8,176 hours, 7,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR; AIRSTAIR AFT DRAG ANGLE IS CRACKED BESIDE DOOR ASSIST PULLEY BRACKET; FS 357.00, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED DRAG ANGLE IAW CRJ REO 601R-52-11-513.
